MathSciNet Relay Station
MathSciNet bibliographic data
MR560595 58F30 (28D10)
Sawada, Ken On the iterations of diffeomorphisms without $C\sp{0}-\Omega $-explosions: an example. Proc. Amer. Math. Soc. 79 (1980), no. 1, 110–112.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement